| Catalog Number |
SSM-405 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".This record relates to the left side.The device remains implanted.
Event or Problem Description
Later healthcare professional reported "fatigue, malaise, weight and hair loss myalgias, skin irritation symptoms".This record relates to the left side.The device was explanted and replaced with a non-abbvie device.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.